home submit paper guide for authors contact us register search archive current issue journal info
   [Home ] [Archive]    
:: Volume 9, Issue 1 (1-2019) ::
2019, 9(1): 19-29 Back to browse issues page
A new solving approach for fuzzy flexible programming problem in uncertainty conditions
F. Mahmoudi
Department of mathematics, University of Mazandaran, Babolsar, Iran
Abstract:   (89 Views)
Modeling and solving real world problems is one of the most important issues in optimization problems. In this paper, we present an approach to solve Fuzzy Interval Flexible Linear Programming (FIFLP) problems that simultaneously have the interval ambiguity in the matrix of coefficients .In the first step, using the interval problem solving techniques; we transform the fuzzy interval flexible problem into two optimistic and pessimistic sub-problems. Then, in the second step, using a multi-parametric approach, we solve two fuzzy flexible sub- problems and finally the results are investigated with numerical example.
 
Keywords: Interval Linear Programming, Fuzzy Interval Flexible Linear Programming, –efficiency, –feasibility, Multi-parametric Approach
Full-Text [PDF 724 kb]   (13 Downloads)    
Type of Study: Research | Subject: Special
Add your comments about this article
Your username or Email:

CAPTCHA


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mahmoudi F. A new solving approach for fuzzy flexible programming problem in uncertainty conditions . International Journal of Applied Operational Research. 2019; 9 (1) :19-29
URL: http://ijorlu.liau.ac.ir/article-1-583-en.html


Volume 9, Issue 1 (1-2019) Back to browse issues page
ژورنال بین المللی پژوهش عملیاتی International Journal of Applied Operational Research - An Open Access Journal
Persian site map - English site map - Created in 0.06 seconds with 32 queries by YEKTAWEB 3937